American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 102 found      Go to page: 1 2 3 4

[61] Włodzimierz J. Charatonik. A metric on hyperspaces defined by Whitney maps . Proc. Amer. Math. Soc. 94 (1985) 535-538. MR 787908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Alfonso Villani. Functions with a dense set of proper local maximum points . Proc. Amer. Math. Soc. 94 (1985) 353-359. MR 784192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin. A lattice of conditions on topological spaces . Proc. Amer. Math. Soc. 94 (1985) 487-496. MR 787900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] P. J. Collins and A. W. Roscoe. Criteria for metrisability . Proc. Amer. Math. Soc. 90 (1984) 631-640. MR 733418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jie Hua Mai and Yun Tang. An injective metrization for collapsible polyhedra . Proc. Amer. Math. Soc. 88 (1983) 333-337. MR 695270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] S. Argyros and S. Negrepontis. On weakly $\mathcal{K}$-countably determined spaces of continuous functions . Proc. Amer. Math. Soc. 87 (1983) 731-736. MR 687652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] H. R. Bennett. A short proof that compact quasidevelopable spaces are metrizable . Proc. Amer. Math. Soc. 86 (1982) 667-668. MR 674102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Thakyin Hu and Harvey Rosen. Locally contractive and expansive mappings . Proc. Amer. Math. Soc. 86 (1982) 656-662. MR 674100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] H. H. Hung. On developability . Proc. Amer. Math. Soc. 85 (1982) 275-277. MR 652457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] R. A. McCoy. Completely metrizable spaces of embeddings . Proc. Amer. Math. Soc. 84 (1982) 437-442. MR 640249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Peter J. Nyikos. Metrizability and the Fr\'echet-Urysohn property in topological groups . Proc. Amer. Math. Soc. 83 (1981) 793-801. MR 630057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] E. Michael. Inductively perfect maps and tri-quotient maps . Proc. Amer. Math. Soc. 82 (1981) 115-119. MR 603613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] H. H. Hung. On a theorem of Arhangel\cprime ski\u\i . Proc. Amer. Math. Soc. 82 (1981) 629-633. MR 614891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] W. Bula, W. Dębski and W. Kulpa. A short proof that a compact ordered space cannot be mapped onto a nonmetric product . Proc. Amer. Math. Soc. 82 (1981) 312-313. MR 609675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] R. W. Hansell. Some consequences of $(V=L)$ in the theory of analytic sets . Proc. Amer. Math. Soc. 80 (1980) 311-319. MR 577766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Teodor C. Przymusiński. The existence of $Q$-sets is equivalent to the existence of strong $Q$-sets . Proc. Amer. Math. Soc. 79 (1980) 626-628. MR 572316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Takemi Mizokami. On submetrizability and $G\sb{\delta }$-diagonals . Proc. Amer. Math. Soc. 78 (1980) 111-115. MR 548095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Ludvik Janos, Hwei Mei Ko and Kok Keong Tan. Edelstein's contractivity and attractors . Proc. Amer. Math. Soc. 76 (1979) 339-344. MR 537101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Teodor C. Przymusiński. On the notion of $n$-cardinality . Proc. Amer. Math. Soc. 69 (1978) 333-338. MR 0491191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] S. A. Stricklen. Closed mappings of nowhere locally compact metric spaces . Proc. Amer. Math. Soc. 68 (1978) 369-374. MR 0478114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] R. H. Marty. Sequential continuity in dyadic spaces . Proc. Amer. Math. Soc. 66 (1977) 363-364. MR 0500813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Kevin Broughan. Four metric conditions characterizing \v Cech dimension zero . Proc. Amer. Math. Soc. 64 (1977) 176-178. MR 0515020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Donald Hackler. Compact groups of real power need not be metrizable . Proc. Amer. Math. Soc. 63 (1977) 187. MR 0442896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Sam B. Nadler. An embedding theorem for certain spaces with an equidistant property . Proc. Amer. Math. Soc. 59 (1976) 179-183. MR 0410686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Yoshio Tanaka. A characterization for the products of $k$- and $\aleph \sb{0}$-spaces and related results . Proc. Amer. Math. Soc. 59 (1976) 149-155. MR 0415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Harold W. Martin. A note on the metrization of $\gamma $-spaces . Proc. Amer. Math. Soc. 57 (1976) 332-336. MR 0413056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] H. H. Hung. One more metrization theorem . Proc. Amer. Math. Soc. 57 (1976) 351-353. MR 0405366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] David Sanders. Metric spaces in which minimal circuits cannot self-intersect . Proc. Amer. Math. Soc. 56 (1976) 383-387. MR 0414425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] H. H. Hung. Some metrization theorems . Proc. Amer. Math. Soc. 54 (1976) 363-367. MR 0405365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] D. Burke, R. Engelking and D. Lutzer. Hereditarily closure-preserving collections and metrization . Proc. Amer. Math. Soc. 51 (1975) 483-488. MR 0370519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 102 found      Go to page: 1 2 3 4